# SDR JJBA20250731125

- Difficulty date: July 28, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3, SHEAR CLIP AT FR 52 BTW STR 21L-21R FOUND CORRODED. CF3, SHEAR CLIP ON FR52 BTW STR 21L-21R BOTH SHEAR CLIPS BLENDED AND FOUND OUT OF LIMIT. CF3, SHEAR CLIPS ON FR52 BTW STR 21-21R REMOVED AND INSTALLED.
